Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 18, Number 3

All articles in this issue are freely accessible.

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 18, Number 3 (1911)
Bull. Amer. Math. Soc. 18 (1911)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 18, Number 3 (1911)
Bull. Amer. Math. Soc. 18 (1911)
More Information
Full-text PDF Free Access     Request Permissions
A generalization of Lindelöf’s theorems on the catenary
Oskar Bolza.
Bull. Amer. Math. Soc. 18 (1911), 107-110
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1559148
A note on the theory of summable integrals
S. Chapman.
Bull. Amer. Math. Soc. 18 (1911), 111-117
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1559149
Irreducible homogeneous linear groups of order $p^{m}$ and degree $p$ or $p^{2}$
W. B. Fite.
Bull. Amer. Math. Soc. 18 (1911), 117-121
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1559150
Graduate work in mathematics in universities and in other institutions of like grade in the United States
Bull. Amer. Math. Soc. 18 (1911), 122-137
More Information
Full-text PDF Free Access     Request Permissions
Eisenhart’s Differential Geometry
G. A. Bliss.
Bull. Amer. Math. Soc. 18 (1911), 145-146
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1559156
Note on collineation groups
H. H. Mitchell.
Bull. Amer. Math. Soc. 18 (1911), 146-147
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1559157
Notes
Bull. Amer. Math. Soc. 18 (1911), 147-153
More Information
Full-text PDF Free Access     Request Permissions
New publications
Bull. Amer. Math. Soc. 18 (1911), 154-158
More Information
Full-text PDF Free Access     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Shop Mathematics, by Edward E. Holton.
Reviewer: Charles N. Haskins
Bull. Amer. Math. Soc. 18 (1911), 137-142
Review information
Full-text PDF Free Access
Die Mathematik in den physikalischen Lehrbüchern, by H. E. Timerding.
Reviewer: Ernest W. Ponzer
Bull. Amer. Math. Soc. 18 (1911), 142-143
Review information
Full-text PDF Free Access
Azimuth, by G. L. Hosmer.
Reviewer: E. B. Wilson
Bull. Amer. Math. Soc. 18 (1911), 144-145
Review information
Full-text PDF Free Access
Practical Measurements, by A. W. Siddons and A. Vassall.
Reviewer: Ernest W. Ponzer
Bull. Amer. Math. Soc. 18 (1911), 144
Review information
Full-text PDF Free Access